at risk of becoming physically dependent.” Which of the following medications would the nurse question, if ordered? 2. A . Methocarbamol (Robaxin) B . Cyclobenzaprine (Flexeril) C . Metaxalone (Skelaxin) D . Orphenadrine (Norflex) 1 points QUESTION 25 1. A nurse has been invited to speak to a support group for persons with movement disorders and their families. Which of the following statements by the nurse addresses the chronic nature of these diseases and the relevant drug therapies? 2. A . “Drugs do not cure these disorders; they instead enhance quality of life.” B . “Drugs used to treat these disorders always pose a risk of severe liver and kidney dysfunction.” C . “Persons of all cultures are treated similarly and respond in similar ways to treatment.” D . “Drug therapy can consist of one or more drugs to eliminate the symptoms of these diseases.” 1 points QUESTION 26 1. A nurse will monitor which of the following when assigned to a patient taking allopurinol for chronic gout who visits the clinic every 2 months? 2. A . Blood pressure B . Blood sugar levels C . Body temperature D . Liver function tests 1 points QUESTION 27 1. A female patient with a diagnosis of type 1 diabetes mellitus has been experiencing increasing neuropathic pain in recent months, a symptom that has not responded appreciably to conventional analgesics. The patient's care provider has begun treatment with gabapentin (Neurontin). How is the
addition of this drug likely to influence the management of the patient's existing drug regimen? 2. A . The patient may be required to temporarily hold her other medications until a stable serum level of gabapentin is achieved. B . Gabapentin is contraindicated with the use of exogenous insulin. C . The patient's medication-related risk for renal failure must be assessed prior to the use of gabapentin. D . It is unlikely to influence the patient's other medications because gabapentin does not interact with other drugs. 1 points QUESTION 28 1. A nurse is caring for a patient who has been diagnosed with hypothyroidism. Levothyroxine (Synthroid) has been prescribed. Before the drug therapy is started, the nurse will assess for which of the following? 2. A . The patient's age B . Hirsutism C . History of taking anticoagulant drugs D . Allergy to seafood 1 points QUESTION 29 1. A 70-year-old woman who is on long-term ibuprofen therapy for osteoarthritis has returned to the clinic for her regular 6-month visit. In the last couple of months, she has been having increasing periods of abdominal pain. The nurse suspects that this pain may be related to 2. A . peptic ulcer disease or gastritis. B . constipation. C . anemia. D . interstitial nephritis. 1 points QUESTION 30 1. A 34-year-old male patient is prescribed methimazole (MMI). The nurse will advise him to report which of the following immediately?
You've reached the end of your free preview.
Want to read all 19 pages?
- Fall '13